Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 101376, 8 pages
http://dx.doi.org/10.1155/2013/101376
Review Article

A Review of Piecewise Linearization Methods

1Department of Information Technology and Management, Shih Chien University, No. 70 Dazhi Street, Taipei 10462, Taiwan
2Program in Industrial and Systems Engineering, University of Minnesota, 111 Church Street SE, Minneapolis, MN 55455, USA
3School of Information Management and Engineering, Shanghai University of Finance and Economics, Shanghai 200433, China
4School of Management, Tokyo University of Science, 500 Shimokiyoku, Kuki, Saitama 346-8512, Japan
5Department of Business Management, National Taipei University of Technology, Section 3, No. 1 Chung-Hsiao E. Road, Taipei 10608, Taiwan

Received 3 July 2013; Accepted 9 September 2013

Academic Editor: Yi-Chung Hu

Copyright © 2013 Ming-Hua Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming-Hua Lin, John Gunnar Carlsson, Dongdong Ge, Jianming Shi, and Jung-Fa Tsai, “A Review of Piecewise Linearization Methods,” Mathematical Problems in Engineering, vol. 2013, Article ID 101376, 8 pages, 2013. doi:10.1155/2013/101376